# SDR ANCF200400006

- Difficulty date: April 9, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 35,189 hours, 28,085 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE AT AIRPLANE'S DOME, THE AIRCRAFT DID NOT SHOW ANY ABNORMAL INDICATION, RADAR WAS TURN OFF AS A PRECAUTIONARY MEASURE.  THE RADOME WAS REPLACED IAW AMM 53-51-00 PAG 401 AND ANTENNA TILT POSITION WAS CHECKED AND PERFORMED TEST IAW AMM 34-41-00 PAG 201-202.  P/N  ON AND OF 5910091-27 S/N OF:  01215 S/N ON:  1063.
